Doctor insights on:
Angry: Anger is a normal emotion. However, some people become angry over seemingly trivial things. The intensity of their anger may be excessive for the situation. If this is the case it is important to check out the cause. How anger is expressed behaviorally is very important. If expressed aggressively or w violence – that could be problematic. Passive- aggressive expression of anger does not help. ...Read more
When I am alone, I make weird, repetitive noises. Sometimes in public, I have the urge to meow or do other odd things. It is controllable; is this ok?
Possible Tourettes: This could be tourette's syndrome, suggest psychiatric evaluation. ...Read more
Since pot is mostly illegal it isn't grown/produced to any standard. There's no way to test the effects so we are left with what doctors call "anecdotal" evidence. This means you're taking someone's word. Since (s)he wants to sell you pot (s)he may be making false claims.
Almost all the medical uses for pot don't involve THC - the part that gets you high. As more states legalize it we'll see. ...Read more
I was diagnosed with schizoaffective disorder. I've been on medsor anyone suffering from the same disorder or something similar?
Schizoaffective D/O: I have treated patients with this condition. Do you have a specific question that we can help with? ...Read more
Mi dedo está un poco hinchado y estoy preucupado ya que está morado y ayer cuando lo apreté salio un liquido como blanco medio verdoso?
Translation.: I am sorry but this question was not translated into English. ...Read more
Light sedation?: There are varying degrees of sedation; with light sedation you may be somewhat awake, and usually a local or regional anesthetic is used to relieve pain, without deep sleep. Deep sedation, as in general anesthesia implies complete loss of awareness, and you would not usually be awake. Occasionally depth of anesthesia or sedation is difficult to judge, and there may be awareness, but this is rare. ...Read more
No worries: If a person is supposed to take 2 pills 3 times a day, and instead takes 3 pills, then 1 pill, then 2 pills, that should be ok. Taking 3, then 2, then 1, should be ok also. Her total dose for that day would still equal 6 pills. ...Read more
I have taken the medro 4mg pak for 3 months straight and still cant breath, should I take anothr pak?
Stop and seek a pulmonary medical consultation-NOW!
Prolonged steroid therapy can be dangerous. Call prescribing physician ASAP! ...Read more
I keep getting yest infects and I take all the medson my obgyn gives me to take. But I keep getting them why could that be?
Imbalance: All women have yeast in the vagina, but it is suppressed by the normal bacterial flora. If the bacteria is out of balance, yeast or abnormal bacteria will overgrow and cause symptoms. Curing a yeast infection not only involves medication, but also requires restoring the healthy bacteria. Doing probiotics, like eating yogurt, will help. Do not douche, as it washes out both bad and good. ...Read more
Sister on oxicontin for several years but as had spine stimulator fitted last year have been avised to reduce meds. Now has to go back on full med?
Needs to be checked: A spine stimulator should decrease your sister's requirement for Oxycontin. Reducing her dose requires a careful weaning process, however, in order to minimize the effects of withdrawal symptoms. She may need update evaluation to assess her weaning process. Hope that helps. ...Read more
Possibility: Interesting observation. There is a genetic disorder called cri-du-chat ("cat cry") syndrome. It is associated with developmental delays and low muscle tone. If the infant is manifesting these problems, one hopes that the parents and pediatrician will figure it out. Unless the neighbor expresses concerns to you and asks your opinion, you may want to keep this to yourself. ...Read more
If I ran out of Ambien (zolpidem) early are there any OTC medicines that will give me a 'mellow, relaxed, horny feeling?
I've only had this upper chest pain for a couple hours its mellowed down a bit doesn't hurt as much as before....should I worry about this?
Go to the hospital: Without knowing any history - go to the hospital to have your heard checked out. ...Read more
My husband (28) has bloodpressure. He is taking meds. Does he need to take meds for the rest of his life? He is overweight and is exercising to lower it
Depends: If he is overweight and obese, lowering weight will help with his blood pressure. We always try to eliminate or decrease meds when we can. His doctor will do this for him once his blood pressure is going down with weight loss. Whether or not he can completely eliminate all meds cannot be answered. Only time will tell. ...Read more
Am on thyroid med. For 15 years was high. 012 dr request to stop med, of. 200 mcg for 3 day am on the 4 day fill better what happen if quit taking it.?
Would not stop.: Holding the thyroxine (i assume that is the med) for a few days will lower your levels a little bit and that may well be why you feel better. If you stop it completely, depending on what your original thyroid dysfunction is, your levels may become very low. One can hold the thyroxine for a few days, to washout the excess rapidly, and restart at a lower dose, to maintain normal levels. ...Read more
Iran, terrible economy, no free service, im student&next week college starts but im at very bad mood, no $, I can't see my dr please don't tell me. Do you help?
Venlafaxine: Your difficulties sound very challenging. I see that you're on 2 medications: venlafaxine & inderal (propranolol). Did a doctor prescribe these for you? This doctor will also want to follow your progress & help. In some, Inderal (propranolol) can worsen depression. What about student health services at your college to help you? I'm sorry, but you need a local doctor -- online healthtap doctors are not enough. ...Read more
Get an xray: Impossible to say w/ out an examination and x-rays. Best of luck! ...Read more
Can I cut the medrol dose pack in half? Ie... still take it every day as recommended yet cut each daily dose in half?
No: That low of a dose is unlikely to be effective. It also depends what you are taking it for. ...Read more
Me duele el medio del abdomen inferior, mis senos y la parte derecha de mi cuello cuando inhalo profundamente, ¿que tengo?
UTI: Es posible que es un UTI. Tiene problemas or cambios en su orina? Visita un medico por un examen. ...Read more
Does use of mephedrone (meow meow/ mcat) cause impotence? Is the impotence permanent? I have been a user for the past 4-5 months.
Here are some. ..: His drug is a central nerve stimulant similar to cocaine, heroin, methylamphetamine, etc. Which may result in a wide range of side effects including altering sexual performance of various degree among its user. Will its adverse effect be permanent? If you wish to better, just stop its use with a determining will & disregard symptom versatility. Stopping its use now; that is only choice you've. ...Read more
My age is 40 and my blood pressure is 90/130. Thish blood pressure is normal or not please inform me. How can reduce blood pressure.?
Mephedrone and impotence. I have been using mephedrone (Mcat, Meow Meow) for the past 4-5 months every weekend. Can that lead to impotence?
All stimulants can: These are very dangerous drugs and impotence may end up being the least of your problems. Seizures, hyperthermia, kidney failure, psychosis and other problems result from various forms of bath salts. You never know what you are getting from one batch to the next, or even within the same batch of drugs. You are playing Russian Roulette with your life. Impotence is your body sending you a message. ...Read more